# SDR FDEA201802280534

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 78,737 hours, 33,669 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Via
- Part number: 4081580903
- Part serial: 31190020675606
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIRTY MINUTES ENROUTE, IN WEATHER, THE FMC 2 WENT INDEPENDENT COMMUNICATION. IMMEDIATLY FOLLOWED BY  DUAL FMS FAILURE . ALL DATA WAS LOST AND SECONDARY  FLIGHT PLAN DATA DUMPED AS WELL,   WENT DIRECT TO A  FIX,  PUT IN AND TRIED TO LATTERAL OFF FOR A NEW  DESTINATION TO BUT THE NEW DESTINATION PROMPT WAS NOT THERE .  BUILT THE ARRIVAL AND POINTS FOR  APPROACH, BUT COULD NOT TUNE THE ILS HEAD PERFORMED.   TROUBLESHOT PROCEDURES TO FMS,  FOUND THE NR 1 AND 2  VIA'S AT FAULT INTERMITTENT UNDER NR 1 ADIRIU FAULT  REVIEW,  REMOVED SAME FOR GENERAL VISUAL INSPECTION  FOR EVIDENCE OF WATER OR COMPONENTS LOOSE ON RACKS,  INSTALLED THE NR 1 ADRIU, FOUND NO EVIDENCE OF DEFECTS,  PERFORMED SYS OPS CHECK, SYS OPS CHECKED NORMAL,  REMOVED AND REPLACED THE NR 1 AND 2 VIA  PRECAUTION, COMPLIED WITH  RETURN TO SERVICE, ALL SYSTEMS CHECKED NORMAL IAW  FRM/FIM 34-43-00-5, 34-63-00-2, AMM  34-63-00-5, 31-43-01-4, 22-00-00-2, AND 22-00-00-5,  AIRCRAFT OK FOR SERVICE.
